# SDR CA150120005

- Difficulty date: December 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 19,612 hours
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER ACFT DEPARTED THE AIRPORT, THE CREW NOTICED SMOKE INSIDE THE AIRCRAFT. THE CREW SHUT DOWN ONE OF THE TWO ENGINES, ACCORDING TO STANDARD PROCEDURE, AND TURNED BACK.  LANDED UNEVENTFULLY. THERE WERE NO EXPLOSION OR SIGNS OF A FIRE WERE REPORTED. THE ENGINE WAS REPLACED AND WILL BE SENT TO MANUFACTURER FOR FURTHER INVESTIGATION.
